# SDR UIEA2016052700354

- Difficulty date: May 28, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 80,352 hours, 16,987 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Corroded
- Location: Spoiler Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

ON APPROACH SPOILER EICAS MSG.  INSPECTED & CONFIRMED NR 3 & NR 10 SPOILERS WOULD NOT DEPLOY.  FOUND WIRES FROM CONNECTOR D82195 - D5463J HAD CORROSION.  R & R WIRE IAW AMM 27-61-15 & SWP MANUAL 20-61-1.  PERFORMED OPERATIONAL CHECK IAW 27-61-00.  OPERATIONS CHECKED IAW 27-61-00.  OPERATIONS CHECKED GOOD.
